# SDR CA080819009

- Difficulty date: August 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 17C17616A3
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FINAL APPROACH THE PILOT SELECTED THE LANDING GEAR DOWN AND THERE WAS NO MOVEMENT. MOMENTARILY THE PROX SYS FAULT CYAN CAS POSTED, BUT CLEARED WITHIN SECONDS. THE PILOT PUT THE GEAR HANDLE BACK UP. THEN SELECTED IT BACK DOWN. AGAIN THE GEAR DID NOT MOVE.  HE THEN GRABBED THE QRH AND CARRIED OUT THE EMER PROCEDURES TO DEPLOY THE GEAR. WHEN THE EMER LG HANDLE WAS PULLED THE GEAR DEPLOYED AND ACHIEVED 3 GREEN IN A FEW SECONDS. THE LANDING WENT SMOOTHLY.
